Asymptotic behavior of the spectral function of an operator family
Matematičeskie zametki, Tome 61 (1997) no. 5, pp. 793-796
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1997_61_5_a17,
author = {A. S. Pechentsov and A. Yu. Popov},
title = {Asymptotic behavior of the spectral function of an operator family},
journal = {Matemati\v{c}eskie zametki},
pages = {793--796},
year = {1997},
volume = {61},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1997_61_5_a17/}
}
A. S. Pechentsov; A. Yu. Popov. Asymptotic behavior of the spectral function of an operator family. Matematičeskie zametki, Tome 61 (1997) no. 5, pp. 793-796. http://geodesic.mathdoc.fr/item/MZM_1997_61_5_a17/
[1] Weyl H., Math. Ann., 68 (1910), 220–269 | DOI | MR
[2] Weyl H., Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl., 1909, 37–64
[3] Weyl H., Nachr. Akad. Wiss. Göttingen. Math.-Phys. Kl., 1910, 442–467
[4] Levitan B. M., Sargsyan I. S., Vvedenie v spektralnuyu teoriyu, Nauka, M., 1970 | Zbl
[5] Levitan B. M., Obratnye zadachi Shturma–Liuvillya, Nauka, M., 1984
[6] Marchenko V. A., Operatory Shturma–Liuvillya i ikh prilozheniya, Naukova dumka, Kiev, 1977
[7] Titchmarsh E. C., Proc. Roy. Soc. London. Ser. A, 207 (1951), 321–328 | DOI | MR | Zbl